MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Jaws "HiQ+", bipolar, 5 x 330 mm, dissection forceps, Maryland; Rigid endoscopic tissue manipulation forceps, reusable

Olympus Winter & Ibe GmbH Jaws "HiQ+", bipolar, 5 x 330 mm, dissection forceps, Maryland; Rigid endoscopic tissue manipulation forceps, reusable
Model Number WA64360C
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the reusable rigid endoscopic tissue manipulation forceps exhibited the tip is coming off.The malfunction was identified during reprocessing.There were no reports of patient inolvement.
 
Additional Manufacturer Narrative
Investigation is in progress.A supplemental report will be submitted upon investigation completion.

Brand Name
Jaws "HiQ+", bipolar, 5 x 330 mm, dissection forceps, Maryland
Common Device Name
Rigid endoscopic tissue manipulation forceps, reusable
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50477209
Report Number9610773-2026-05822
Device Sequence Number10396008
Product Code HET
UDI-Device Identifier04042761068611
UDI-Public04042761068611
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K944200/ K94
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA64360C
Device Lot Number26204-0007
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown